# SDR AALA201608199016

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 48,441 hours, 27,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FORWARD LEFT EMERGENCY POWER SUPPLY UNIT FAILED.  REPLACED THE POWER SUPPLY UNIT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
